# SDR HEEA062486

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 407375004101
- Condition: Intermittent
- Location: Oil System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL TEMPERATURE INTERMITTENT.
